# SDR ASAA2014022407119

- Difficulty date: February 24, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 65457837
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CENTER CHANNEL FOR NR 1 VHF ANTENNA STA 500A AFT ATTACH BRACKET IS CRACKED.  ACFT GROUNDED.  REMOVED ATTACH BRACKET FOR NR 1 VHF ANTENNA SUPPORT CHANNEL FABRICATED AND INSTALLED NEW BRACK IAW DWG 65-45783 AND SRM 51-40-02-0G-0.
